The Isometric Problem on Non-Archimedean 2-normed Spaces

MA Yu-mei

PDF(303 KB)
PDF(303 KB)
Journal of Dalian Minzu University ›› 2017, Vol. 19 ›› Issue (5) : 474-477.
Orignal Article

The Isometric Problem on Non-Archimedean 2-normed Spaces

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2017, 19(5): 474-477

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(303 KB)

Accesses

Citation

Detail

Sections
Recommended

/